# SDR SWAA2023110709115

- Difficulty date: October 9, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BTW BS 907 TO BS 927 STRINGER 25R AND STRINGER 26R AFT CARGO COMPARTMENT 2023-635430<[01] REPLACED ANGLE - SUPPORT BTW BS 907 TO BS 927 STRINGER 25R AND STRINGER 26R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 147A7221 SHEET: 24; REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED AS RII  REPLACED ANGLE - SUPPORT BTW BS 907 TO BS 927 STRINGER 25R AND STRINGER 26R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 147A7221 SHEET: 24; REV: -. SEE INDIVIDUAL SIGN-OFF BELOW
